# SDR DALA13025853134

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,626 hours, 16,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN ACFT LOST EXTERNAL POWER ON GROUND, FOUND ROWS 7-11, 15, 16, AND 18-20 & OVERWING ENTER SIGNS INOPERATIVE ON BATTERY PACK POWER.  RECHARGED EMERGENCY LIGHTS, CHECKS OK REF AMM 33-51-00-710.
